Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Enlarged prostate, prescribed Flotral after uroflowmetry and USG. Could fatty liver be due to Flotral?

Last month I was advised to take Flotral daily after a uroflowmetery and USG test -- having been diagnosed for moderately enlarged prostrate. Having taken the medicine regularly, which has immediately helped in the urine flow, went for the review wherein got the same tests done again --- but this time the radiolgist also commented for a fatty liver . Could this be due to the flotral or is that it was missed out in the first test analysis. Thanking You.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
FLOTRAL doesn't result in fatty liver.
Side effects of FLOTRAL are genearally postural hypotension,headache,fatigue etc.
If you have got your repeat ultrasound done within few weeks then it is unlikely for fatty liver to have developed in such a short span of time.
Most likely liver might not have been looked into in your earlier ipultrasound because everybody was concerned about prostate only.
Slight fatty liver is very common and may not be there due to particular cause but a moderate fatty liver can be caused by various causes like alcohol,obesity,high cholesterol,diabetes,high triglycerides,arouse types of hepatitis etc.
Talk to your doctor regarding fatty liver if it is not mild.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor